Complex dynamical behaviors of the chaotic Chen's system

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

98 Scopus Citations
View graph of relations


Related Research Unit(s)


Original languageEnglish
Pages (from-to)2561-2574
Journal / PublicationInternational Journal of Bifurcation and Chaos in Applied Sciences and Engineering
Issue number9
Publication statusPublished - Sep 2003


In this paper, the complex dynamical behaviors of the chaotic trajectories of Chen's system are analyzed in detail, with its precise bound derived for the first time. In particular, it is rigorously proved that all nontrivial trajectories of the system always travel alternatively through two specific Poincaré projections for infinitely many times. The results provide an insightful understanding of the complex topological structure of Chen's chaotic attractor.

Research Area(s)

  • Chaos, Chen's attractor, Chen's system, Trajectory